MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LOCKING N40-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LOCKING N40-O MULTI; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515057
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 515057, batch # unknown, 2312711.Verbatim: i was made aware late yesterday about this, and was informed this occurred a few other times in the past: please see xxx's email to me on what has occurred.Hi xxx, we have are experiencing issues with the locking phaseal.We have had 2 recent chemotherapy spills due the phaseal disconnecting from the line.I initially thought it was a one off, until a 2nd incident occurred last week and another today.Because we knew we had an issue staff has been vigilant about locking the pieces on.In the case today it appeared that the piece was locked on, but when pressure was applied it easily disconnected.I inspected it and kept getting the same result.We also had one incident where the piece disconnected at the patient.This was a dry disconnect so no spill.Has something changed with the device? all incidents have occurred over the past month.Are any other sites experiencing the same issue? thanks, additional information received on 27dec.For incident "where the piece disconnected at the patient" (no leak).1.Can you please provide an exact date of event in mm-dd-yyyy format? 11/25/2024.2.Can you please provide the lot number of the product associated with reported issue? did not collect the lot# information at that time.3.What was the impact to the patient? this incident did cause a chemotherapy spill.Was leaking when phaseal disconnected from iv line.4.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Minor distress only.For incident "occurred last week" (chemo leak).1.Can you please provide an exact date of event in mm-dd-yyyy format? 12/11/2024.2.Can you please provide the lot number of the product associated with reported issue? lot # 2312711made: 12/1/23 exp: 5/31/26.3.What was the impact to the patient? chemo was dripping from phaseal at attachment to line.Rn noticed immediately.Rn reported a couple of drips.4.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm.5.What was the medication/fluid in use at the time of the event? yes.Medication had just been started.For incident "today ( (b)(6) 2024)" (chemo leak).1.What was the impact to the patient? (b)(6) 2024.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Minor delay.Rn noticed when attaching needle to administer sq.Additionally, can you please confirm the total number of occurrences? 3.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for lot 2312711; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Product undergoes inspections throughout the manufacturing process, including testing to verify all critical dimensions are within specification such as the luer threading.Results were reviewed for the reported lot and no issues were identified.Three retained samples from lot 2312711 were used for additional evaluation.All product was inspected; no damage was observed on the product and all luer dimensions were verified to be within the required specifications.Based on the available information we are not able to identify a root cause related to our manufacturing process at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LOCKING N40-O MULTI
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21044885
Report Number3003152976-2024-00680
Device Sequence Number8654434
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public(01)00382905150579(11)231211(17)260531(10)2312711
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number515057
Device Lot Number2312711
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown